# SDR CA150909011

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 90001201
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF AFTER RECEIVING A TRIPLE CHIME WARNING ON TAKE OFF ROLL OUT FOR AN BRAKE OVER TEMP.  MX FOUND TWO PISTONS ON THE NR 3 BRAKE ASSEMBLY STUCK IN THE APPLIED POSITION. REMOVED AND REPLACED NR 3 BRAKE ASSEMBLY.
